# SDR CALA9801104

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 465-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AT SCREW HOLES OF FLOORBOARD NR 51, STA 465 TO 579 AND FLOORBOARD NR 40, STA 578 WITH SCREWS PULLING THROUGH.  NEW FLOORBOARDS WERE FABRICATED AND INSTALLED IAW SRM 53-05, PAGE 1, 51-20-0, 51-30-2, 51-10-2, 51-10-3, AND 51-70-2.
